IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Taxonomic sufficiency in lagoonal ecosystems
Mistri, M.; Rossi, R. (2001). Taxonomic sufficiency in lagoonal ecosystems. J. Mar. Biol. Ass. U.K. 81(2): 339-340
In: Journal of the Marine Biological Association of the United Kingdom. Cambridge University Press/Marine Biological Association of the United Kingdom: Cambridge. ISSN 0025-3154, more
Peer reviewed article  

Available in  Authors 


Authors  Top 
  • Mistri, M.
  • Rossi, R.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors